Monotone quantities involving a weighted σk integral along inverse curvature flows

Kwok-Kun Kwong, Pengzi Miao

Research output: Contribution to journalArticle

Abstract

We give a family of monotone quantities along smooth solutions to the inverse curvature flows in Euclidean spaces. We also derive a related geometric inequality for closed hypersurfaces with positive kth mean curvature.

Original languageEnglish
Article number1550014
JournalCommunications in Contemporary Mathematics
Volume17
Issue number5
DOIs
Publication statusPublished - 2015 Oct 1

Fingerprint

Geometric Inequalities
Curvature Flow
Positive Curvature
Smooth Solution
Mean Curvature
Hypersurface
Euclidean space
Monotone
Closed
Family

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{0622a0e724684ebdaf565fa353bc2162,
title = "Monotone quantities involving a weighted σk integral along inverse curvature flows",
abstract = "We give a family of monotone quantities along smooth solutions to the inverse curvature flows in Euclidean spaces. We also derive a related geometric inequality for closed hypersurfaces with positive kth mean curvature.",
author = "Kwok-Kun Kwong and Pengzi Miao",
year = "2015",
month = "10",
day = "1",
doi = "10.1142/S0219199715500145",
language = "English",
volume = "17",
journal = "Communications in Contemporary Mathematics",
issn = "0219-1997",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "5",

}

Monotone quantities involving a weighted σk integral along inverse curvature flows. / Kwong, Kwok-Kun; Miao, Pengzi.

In: Communications in Contemporary Mathematics, Vol. 17, No. 5, 1550014, 01.10.2015.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Monotone quantities involving a weighted σk integral along inverse curvature flows

AU - Kwong, Kwok-Kun

AU - Miao, Pengzi

PY - 2015/10/1

Y1 - 2015/10/1

N2 - We give a family of monotone quantities along smooth solutions to the inverse curvature flows in Euclidean spaces. We also derive a related geometric inequality for closed hypersurfaces with positive kth mean curvature.

AB - We give a family of monotone quantities along smooth solutions to the inverse curvature flows in Euclidean spaces. We also derive a related geometric inequality for closed hypersurfaces with positive kth mean curvature.

UR - http://www.scopus.com/inward/record.url?scp=84943449231&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84943449231&partnerID=8YFLogxK

U2 - 10.1142/S0219199715500145

DO - 10.1142/S0219199715500145

M3 - Article

VL - 17

JO - Communications in Contemporary Mathematics

JF - Communications in Contemporary Mathematics

SN - 0219-1997

IS - 5

M1 - 1550014

ER -